# SDR SWAA2021080327314

- Difficulty date: October 31, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 75,408 hours, 44,933 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 CF HAS DAMAGE IN MULTIPLE PLACES / REMOVED AND REPLACED FWD CARGO FLOOR PANEL 120CF PER AMM 25-52-10
